# SDR AALA202310279366

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 70,677 hours, 27,237 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT RIGHT HAND AFT EMERGENCY EXIT SLIDE ARM HANDLE GRIP PLATE IS LOOSE. SECURED RIGHT HAND AFT EMERGENCY EXIT SLIDE ARM HANDLE GRIP PLATE PER AMM 52-22-22.
